| Model Number |
TRF-695 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/28/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "right side ruptured".Device remains implanted.Right side.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified, underweight, opening, wear abrasion crease fold and yellow particle in the shell.A microscopic analysis was performed which identify, a sharp opening on posterior.A dimension measurement in the shell was performed which identify, the thickness within specification.Based on the device analysis, the final assessment is: a opening sharp in the posterior side assessed, as unidentified (tear) opening.
Event or Problem Description
Healthcare professional reported, "right side ruptured".Device has been explanted.